# SDR FDEA201003040641

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 38,667 hours, 20,827 cycles
- Engine: Pwa PW4158
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENSION, SLATS STUCK AT 0 DEGREES.  BOTH OVERHEAD SLAT FAULT LIGHTS CAME ON.  CYCLED HANDLE AND SLATS STAYED STUCK.  DURING TAXI IN CYCLED HANDLE AND SLATS WORKED NORMALLY.  BITE TEST OF SFCC 1 SHOWED "MAIN CONT VLV" ON ARRIVAL, SLATS WORKING NORMAL.    SFCC 2 SHOWED "JAM".  FAULT CLEARED & SLAT SYS FUNCTIONED NORMAL WITH NO FURTHER FAULTS. FOUND LT TORQUE LIMITER TRIPPED. RESET OF TORQUE LIMITER CUTOUT.  LT SLAT SCREW JACKS SERVICED IAW AMM 12-13-27.  ALL GEAR BOXES OIL FOUND WITHIN LIMITS.  PERFORMED GREASING OF LT SCREW JACK BALL NUTS IAW AMM 12-22-27.  SLAT SYS FUNCTIONED AGAIN WITH NO FAULTS NOTED.  ACFT OK FOR  SERVICE.
